# SDR REXA200900100

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 12,838 hours, 10,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KMEM, THE FLIGHT CREW HEARD A LOUD POPPING NOISE BEHIND THE CAPTAIN'S SEAT, FOLLOWED BY A BURNING SMELL.  NO SMOKE WAS NOTED AT THAT TIME SO A NORMAL APPROACH AND LANDING WAS MADE.  ON LANDING ROLLOUT THE CREW DETECTED WHAT APPEARED TO BE SMOKE BEHIND THE CAPTAIN'S SEAT.  SINCE IT APPEARED TO BE DISSIPATING, THE CAPTAIN ELECTED TO TAXI TO THE GATE AND DEPLANE THE PASSENGERS NORMALLY.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED THE COCKPIT ELECTRICAL SYSTEM IN ACCORDANCE WITH AMM 24-20-00.  GROUND RUNS AND INSPECTION OF THE ECS BLEED SYSTEM WERE NORMAL AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS SCHEDULED FOR A FUNCTIONAL CHECK FLIGHT.  THE FCF WAS SATISFACTORY AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
